Alert archive / Ohio / Small Craft Advisories in 2020
Small Craft Advisory 2, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Jan 5, 2020, 3:26 PM EST. It took effect at Jan 5, 2020, 10:00 PM EST. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Jan 5, 2020, 3:26 PM EST (20:26 UTC)
- In effect from
- Jan 5, 2020, 10:00 PM EST
- Expired
- Jan 7, 2020, 3:21 AM EST
- In force
- 29 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
177 WHUS71 KCLE 052026 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 326 PM EST Sun Jan 5 2020 LEZ145>149-060430- /O.CAN.KCLE.SC.Y.0001.000000T0000Z-200105T2200Z/ /O.NEW.KCLE.SC.Y.0002.200106T0300Z-200107T1500Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 326 PM EST Sun Jan 5 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST TUESDAY... * WHAT...Southwest winds to 30 knots with gusts up to 40 knots and waves 6 to 9 feet expected. * WHERE...Portions of central Lake Erie. * WHEN...From 10 PM this evening to 10 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ144-060430- /O.CAN.KCLE.SC.Y.0001.000000T0000Z-200105T2200Z/ /O.NEW.KCLE.SC.Y.0002.200106T0300Z-200107T0300Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- 326 PM EST Sun Jan 5 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EST MONDAY... * WHAT...West winds to 30 knots with gusts up to 45 knots and waves 4 to 6 feet expected. * WHERE...Lake Erie nearshore waters from The Islands to Vermilion OH. * WHEN...From 10 PM this evening to 10 PM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ142-143-060430- /O.NEW.KCLE.SC.Y.0002.200106T0300Z-200107T0300Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- 326 PM EST Sun Jan 5 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EST MONDAY... * WHAT...West winds to 30 knots with gusts up to 45 knots and waves 4 to 6 feet expected. * WHERE...Lake Erie nearshore waters from Maumee Bay to Reno Beach OH and Lake Erie nearshore waters from Reno Beach to The Islands OH. * WHEN...From 10 PM this evening to 10 PM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
6 follow-up statements
428 WHUS71 KCLE 060253 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 953 PM EST Sun Jan 5 2020 LEZ145>149-061100- /O.CON.KCLE.SC.Y.0002.200106T0300Z-200107T1500Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 953 PM EST Sun Jan 5 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY... * WHAT...Southwest winds to 30 knots with gusts up to 40 knots and waves 6 to 9 feet expected. * WHERE...Lake Erie nearshore waters from The Islands OH to Ripley NY. * WHEN...From 10 PM this evening to 10 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ142>144-061100- /O.CON.KCLE.SC.Y.0002.200106T0300Z-200107T0300Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 953 PM EST Sun Jan 5 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST MONDAY... * WHAT...West winds to 30 knots with gusts up to 45 knots and waves 4 to 6 feet expected. * WHERE...Lake Erie nearshore waters from Maumee Bay to The Islands OH. * WHEN...From 10 PM this evening to 10 PM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
937 WHUS71 KCLE 060950 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 450 AM EST Mon Jan 6 2020 LEZ145>149-061800- /O.CON.KCLE.SC.Y.0002.000000T0000Z-200107T1500Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 450 AM EST Mon Jan 6 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY... * WHAT...Southwest winds 20 to 30 knots with gusts up to 45 knots and waves 6 to 9 feet. * WHERE...Portions of central Lake Erie. * WHEN...Until 10 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ142>144-061800- /O.CON.KCLE.SC.Y.0002.000000T0000Z-200107T0300Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 450 AM EST Mon Jan 6 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...West winds 15 to 25 knots with gusts up to 40 knots and waves up to 4 feet. * WHERE...Portions of central and western Lake Erie. * WHEN...Until 10 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
202 WHUS71 KCLE 061631 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 1131 AM EST Mon Jan 6 2020 LEZ145>149-070045- /O.CON.KCLE.SC.Y.0002.000000T0000Z-200107T1500Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 1131 AM EST Mon Jan 6 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY... * WHAT...Southwest winds 20 to 30 knots with gusts up to 45 knots and waves 6 to 9 feet. * WHERE...Lake Erie nearshore waters from The Islands OH to Ripley NY. * WHEN...Until 10 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ142>144-070045- /O.CON.KCLE.SC.Y.0002.000000T0000Z-200107T0300Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 1131 AM EST Mon Jan 6 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...West winds 15 to 25 knots with gusts up to 40 knots and waves up to 4 feet. * WHERE...Lake Erie nearshore waters from Maumee Bay to The Islands OH. * WHEN...Until 10 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
662 WHUS71 KCLE 062029 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 329 PM EST Mon Jan 6 2020 LEZ145>149-070430- /O.CON.KCLE.SC.Y.0002.000000T0000Z-200107T1500Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 329 PM EST Mon Jan 6 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY... * WHAT...Southwest winds 15 to 25 knots with gusts up to 35 knots and waves 4 to 7 feet. * WHERE...Portions of central Lake Erie. * WHEN...Until 10 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ142>144-070300- /O.CON.KCLE.SC.Y.0002.000000T0000Z-200107T0300Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 329 PM EST Mon Jan 6 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...Southwest winds 15 to 25 knots and waves 2 to 4 feet. * WHERE...Portions of central and western Lake Erie. * WHEN...Until 10 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
610 WHUS71 KCLE 070311 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 1011 PM EST Mon Jan 6 2020 LEZ142>144-070415- /O.EXP.KCLE.SC.Y.0002.000000T0000Z-200107T0300Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 1011 PM EST Mon Jan 6 2020 ...SMALL CRAFT ADVISORY HAS EXPIRED... Southwest winds will decrease to 10 to 15 knots overnight with waves of 2 feet or less. $$ LEZ145>149-071115- /O.CON.KCLE.SC.Y.0002.000000T0000Z-200107T1500Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 1011 PM EST Mon Jan 6 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY... * WHAT...Southwest winds 15 to 25 knots with gusts up to 35 knots and waves 4 to 7 feet. * WHERE...Portions of central Lake Erie. * WHEN...Until 10 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
856 WHUS71 KCLE 070821 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 321 AM EST Tue Jan 7 2020 LEZ145>149-071630- /O.CAN.KCLE.SC.Y.0002.000000T0000Z-200107T1500Z/ /O.NEW.KCLE.SC.Y.0003.200107T2200Z-200109T0900Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 321 AM EST Tue Jan 7 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 4 AM EST THURSDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...West winds 15 to 25 knots with gusts up to 35 knots and waves 6 to 9 feet expected. * WHERE...Portions of central Lake Erie. * WHEN...From 5 PM this afternoon to 4 AM EST Thursday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...The Small Craft Advisory currently in effect has been cancelled due to winds and waves decreasing to below criteria. There will be a lull in winds and waves until a surface trough moves east across the lake this afternoon/evening, which is when strong westerly winds pick back up over Lake Erie. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ142-143-071630- /O.NEW.KCLE.SC.Y.0003.200107T2200Z-200108T1800Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- 321 AM EST Tue Jan 7 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 PM EST WEDNESDAY... * WHAT...West winds 15 to 25 knots with gusts up to 35 knots and waves 2 to 4 feet expected. * WHERE...Lake Erie nearshore waters from Maumee Bay to Reno Beach OH and Lake Erie nearshore waters from Reno Beach to The Islands OH. * WHEN...From 5 PM this afternoon to 1 PM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ144-071630- /O.NEW.KCLE.SC.Y.0003.200107T2200Z-200109T0900Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- 321 AM EST Tue Jan 7 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 4 AM EST THURSDAY... * WHAT...West winds 15 to 25 knots with gusts up to 35 knots and waves 3 to 6 feet expected. * WHERE...Lake Erie nearshore waters from The Islands to Vermilion OH. * WHEN...From 5 PM this afternoon to 4 AM EST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jan 5, 1:21 PM EST, 2 hours 5 minutes earlier.
Area forecast discussion, Jan 5, 1:21 PM EST, 2 hours 5 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 121 PM EST Sun Jan 5 2020 .SYNOPSIS... A quick clipper moving across the Great Lakes to Ontario this evening will take a cold front east across the area tonight. Weak high pressure will build over the Ohio Valley briefly on Monday before a weak low pressure system moves northeast across the Ohio Valley on Tuesday. A trough will linger across the eastern Great Lakes through Wednesday until high pressure shifts east across the lakes Wednesday night. && .NEAR TERM /THROUGH MONDAY/... Temperatures have nudged little so far with the extensive cloud cover despite the wind shift to the southwest. Low cloud clearing is taking place across western OH and this will help boost temperatures toward highs expected today in the upper 30s. Elsewhere will top out in the lower/mid 30s and hold that way through the evening with winds increasing toward evening. Breeziest time period will be tonight and early Monday morning with gusts around 35 MPH. This sharp, well defined clipper will essentially just brush the local area this evening/tonight. The steadier/isentropic lift snow will still take place across the lake/northeast OH/northwest PA and into NY as early as late this afternoon. Will monitor trends to make sure we do not need to bring light snow further across northern OH and sooner. Elsewhere more scattered snow showers will work east with the cold front tonight. Surface temperatures will be marginal once again especially across OH and with the exception of the higher terrain. Will carry a mix through much of the evening with a transition to all snow after midnight. Outside of the snowbelt a quick coating of snow is possible with the passing snow showers. Across the higher terrain of OH we may be able to squeeze out a inch (two at most). Across northwest PA with the colder temperatures and a longer potential duration of snow showers, accumulations will likely be 1 to 3 inches inland with a few 4 inch reports possible. Will keep the quick transition between systems and for Monday high pressure will be building across the Ohio Valley. Minor lake effect component with westerly flow, marginal temperatures, and a brief window will linger snow showers across NW PA through a good portion of Monday. Light additional accumulations possible. Highs Monday will still run slightly above normal with mid/upper 30s expected again. && .SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/... An upper level trough will dig into the Great Lakes Region Monday and Tuesday as an upper level ridge amplifies slightly over the Plains states. This upper level ridge will begin to build east across the western Great Lakes Wednesday as upper level trough begins to retreat to the east. An Alberta Clipper storm system will move southeast across the northern Great Lakes Tuesday followed by a fast moving surface high pressure center. The high is expected to be centered over the local area by Wednesday evening. Limited moisture associated with the Clipper will move east across the forecast area Monday. The synoptic precipitation will transition into lake effect over the northeast. Otherwise, the rest of the forecast area is expected to remain dry Monday into early Monday night. Another weak low pressure system at the surface in response to digging upper level trough will move east across the Ohio Valley Monday night and spread a minimal chance for precipitation across the area. Cold air advection in the wake of the Clipper will support mostly snow Monday night but rain/snow Tuesday. The precipitation will then transition back to all snow Tuesday night before transitioning into lake effect snow in the northeast for late Tuesday night into Wednesday. Strongest cold air advection will take place Wednesday as a cold front slips southeast across the area Wednesday morning ahead of the high pressure. && .LONG TERM /THURSDAY THROUGH SATURDAY/... An upper level ridge will build quickly east across the Great Lakes region by Thursday night. The ridge will amplify as a result of another fairly large upper level trough digging into the central United States by Thursday. This trough axis will cause cyclogenesis to occur over the Oklahoma Panhandle Thursday also in response to a shot of energy rounding the base of the trough. The surface low will intensify rapidly and move northeast into the western Great Lakes by Friday morning. The surface low will push a warm front north across the area placing the forecast area into the warm sector Friday. Low level jet pushes winds to 50 knots above the surface and surface forecast winds may need to be adjusted upward if this trend continues. Cold front is progged to move east across the area Friday evening and then become nearly stationary across southern Ohio Saturday. The low pressure system will bring a threat for showers to the local area and due to the warm air advection, can't rule out the possibility for some thunder Friday ahead of the cold front. Guidance temperatures are flirting with the 60 degree mark once again by Friday for highs. Cold air advection not all that impressive Saturday behind the front as the front stalls to the south. && .AVIATION /18Z Sunday THROUGH Friday/... Widespread MVFR continues across all but TOL/FDY terminals for mid afternoon. The clearing of the MVFR ceilings will make more eastward progress through late afternoon but have halted that progress before it reaches YNG/ERI. MVFR with areas of IFR will return for tonight. A quick moving clipper will bring light precipitation to the region early this evening and tonight with light lake effect for the far east snowbelt into Monday morning. By midday Monday high pressure will be building in from the west. This will place changeable conditions across the terminals tonight with gusty winds surrounding the passage of this system. More widespread light/MVFR to IFR snow will be likely for ERI and at times CLE/YNG as this elongated clipper makes its way across the Lakes and to Ontario. A period of IFR ceilings expected across northeast OH/nw PA for much of tonight. Scattered snow showers with brief IFR conditions possible at the remaining terminals primarily surrounding the cold frontal passage. Snow may mix with rain initially but will be re- evaluating that as today's highs have been underwhelming. Ceilings begin to improve from the west Monday morning. Winds will begin to gust late this afternoon from the south- southwest and then shift to the west behind the front. Gusts are expected to be between 25 and 30 knots with CLE, and more likely ERI, to top 30 knots. Winds begin to subside midday Monday. .OUTLOOK...Non-VFR possible Tuesday night into Wednesday morning. Widespread non-VFR likely Thursday night through Friday. && .MARINE... Small craft advisory will remain in effect tonight as winds continue to increase this evening. Small craft advisory threat will continue through Sunday afternoon and then diminish for a short period. Expecting winds to increase fairly quickly again Sunday afternoon from the west and will likely need another small craft advisory at that time. Advisory will likely last into Tuesday as winds become southerly and diminish. An Alberta Clipper storm system will move east across the northern Great Lakes Tuesday into Tuesday night and cause winds to increase once again on the lake resulting in possibly another small craft advisory through Wednesday morning. High pressure will build east over the lake Wednesday afternoon and winds will diminish. A warm front will lift north across the lake Thursday and winds will once again increase from the south-southwest. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...Small Craft Advisory until 5 PM EST this afternoon for LEZ144>149. && SYNOPSIS...Oudeman NEAR TERM...Oudeman/Saunders SHORT TERM...MM LONG TERM...MM AVIATION...Oudeman MARINE...MM
Hazardous weather outlook, Jan 5, 3:07 AM EST, 12 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 307 AM EST Sun Jan 5 2020 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-060815- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 307 AM EST Sun Jan 5 2020 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-060815- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 307 AM EST Sun Jan 5 2020 This Hazardous Weather Outlook is for central Lake Erie, eastern Lake Erie and western Lake Erie. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jan 5, 1:24 PM EST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
124 PM EST SUN JAN 05 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW 6 SW WELLINGTON 41.11N 82.30W
01/05/2020 M2.0 INCH LORAIN OH COCORAHS
24-HOUR SNOWFALL.
&&
EVENT NUMBER CLE2000011
MAINESNearby
Small Craft Advisories in Ohio, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.